# SDR A6WA2019100146890

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 37,084 hours, 35,639 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION RECEIVED STEERING INOP CAUTION AFTER GEAR RETRACTION, GEAR INDICATED UP/LOCKED. AT 700FT AGL RECEIVED WOW INPUT CAUTION C/W QRH FOR NWS MESSAGE REMAINED. DECLARED AN EMERGENCY AND LANDING IN IAD WAS UNEVENTFUL.
